Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

gdwright

Member
  • Posts

    36
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

1485 profile views
  1. jnt, what can i say? stick with it. i shed pretty bad from rogaine. most of the shedding occured while applying it. fortunately for you, thats good news! thats your scalp pushing out shit hairs as it increases follicle size. a couple pages back, i posted pics of my rogaine results after just two and a half months. it sucks for a couple months but then the results hit you pretty quick so my advice to you is give it more time. the nizoral is supposed to be an anti inflammatory shampoo although i h
  2. tjk, keep up with that rogaine. youll have a nasty shed for a few weeks but then itll be all over and itll be up hill from there. make sure you apply the rogaine correctly. i part my hair towards the sides, between the sides and middle, then right smack in the middle....turn the foam bottle upside down and apply directly to the scalp. its worked great for me. cya
  3. when i took those before pics, i had been shedding hard for eight to nine months. when i was on deployment from may to sept....i lost like 35 lbs in four months cause its so damn hot on those ships and youre too stressed to eat. i think that may have contributed to my shedding, bad diet i guess/not eating. but yeah it was getting really bad. and stripedsocks...from my understanding te should last roughly a month to three months, depending on how much of a shock your body has endured. shock as in
  4. hey mikey....good points. i went to a civilian doctor about five months ago (im in the navy, and navy doctors for the most part are worthless). he said i was thin in my donor areas as well, sides, back, etc. so yeah i do believe i have the mpb gene, but the extreme diffuse thinning i experienced and the curling of the hair, etc...i contribute directly to a very intense prolonged case of TE associated with accutane. for those who havent seen my before and after pics, here they are again. theres a
  5. yeah well if the minox jump started my te regrowth then i probably wont lose out on much if i decided to quit taking it. cause seriously, the loss you see in the before picture happened within months. and i really think this is whats happening to most, fast progressing diffuse thinning lasting for a prolonged period of time...nothing like what we would normally think of as normal te (well as far as length goes). im staying on the minox. its good for your hair and as easy as brushing your teeth e
  6. alright, heres two pics that i just took a minute ago. remember, this is after just under 3 months on minoxidil. i also use nizoral shampoo. my hairs nearly back to where it used to be before i started shedding off accutane. id actually like to hear your replies. thanks [Edited link out] http://img196.imagevenue.com/img.php?image...0_122_462lo.JPG
  7. guys, heres the reality of it. most of you if not all of you who have been losing hair for an extended period of time have male pattern baldness. yes, accutane will very well cause TE, but TE is always reversible. what may have happened is that accutane jump started your mpb. why, how, i dont know and neither does anybody else. no one even knows how exactly accutane works to cure acne. i had very slight signs of mpb before going on accutane, four months into it my hair curled and then eventually
  8. hey wanted to give my two month minox update. lets see....weird things goin on. okay well ill start by saying that my hairloss from accutane is diffuse. my scalps a lot easier to see these days...hair feels limp, lifeless almost, hairline is jagged. accutane shedding ended around 8 months post...started shedding 4 months into my six month treatment. throughout the shed period i noticed regrowth but it seemed as though my hair was falling out at a much faster rate than i was regrowing....that and
  9. hey to answer your question...yes i do see quite a bit of regrowth in the hairline and temple region. im not growing a new hairline, although i do have hairs coming in below the hairline...just nothing like oh my god. and honestly i dont expect it. but my hairline has thickened up quite a bit and im just one month into it. pretty impressed. ill see peek results within a year and then it'll level out.
  10. hey just wanted to give everyone a quick update. finished a six month 80mg/day course back march. started shedding around month 4, shed pretty much until beginning to mid october. started rogain oct. 21, so its been about a month since ive been on this stuff. so far, im very impressed. i am already seeing regrowth, and not tiny thin hairs i was getting as TE regrowth.....these hairs are thick, thicker than the rest it seems. it also looks like a lot of my existing hairs are actually thicker towa
  11. hey i wanted to mention...on the minox for just about a month now and holy crap am i shedding. only when i apply it, more so at night really. whats great about it though is that i know im shedding for a good reason whereas with my shed from accutane, i never was quite sure i would see those hairs again. from my understanding this shed is an outstanding sign that things are working as they should. ive been shedding for about a week and a half now, havent noticed a difference. the tane shed last f
  12. mikey, i started shedding around month four of tane. ive been off tane for lets see, 8 months...so but pretty much stopped shedding a month and a half ago. so round 8 and a half months of shedding....wow. i really started shedding hard three months post tane, very difficult time. but as a result, my hair has just thinned out dramatically. if you go to hairlosstalk, then to their forums...they have a whole forum dedicated to minox and propecia success stories, a lot of them with pictures to prove
  13. hey archangel, i started rogaine three weeks ago. i think i had pretty much stopped shedding from accutane just before i started. problem was that i wasnt seeing much regrowth...my hair had thinned all over and if i understand te correctly, 7 months post tane...i should be seeing considerable regrowth. anyways, as far as the minox goes...three weeks in, shedding mostly when im applying it to my hair and when styling. i guess that means its working right? havent seen any regrowth yet but i wont e
  14. gentlemen, hows it goin? i see we have a new generation of accutane hair loss sufferers on board. real quick run down of my situation. hair was full and thick before accutane...slight hairline recession, nothing to write home about. four months into tane, hair became wavy/curly...very dry, very hard to manage. shortly after that i began shedding. lets see, im over six months post tane, still shedding. hairs not as wavy, but its still there, still pretty difficult to manage. hair line is shot, an
×